Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Getting weird pain in shoulder, causing stomach pain. Get dizzy and weak knees. Suggest?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
hey there i have been getting this wierd pain in my left shoulder causing my stomach to get a pain like i need to go to the toilet, i get really dizzy and feel weak at the knees any idea ?

Posted Mon, 21 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 5 hours later
Brief Answer:
Likely to be related to following causes.

Detailed Answer:

The symptoms that you are having are likely to be related to benign causes like electrolyte imbalance, vitamin D and vit B12 deficiency, muscular spasm etc.

This can be relieved by (1) treating the underlying cause (2) keeping yourself well hydrated (3) stretching the muscles involved (4) the use of anti inflammatory medication such as ibuprofen, cataflam with meals (5) a muscle relaxant may be necessary. You can get it prescribed from your physician.

It may be best, if possible to visit your doctor for a thorough assessment and treatment plan.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor